# SDR UIEA2019051504206

- Difficulty date: May 15, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,934 hours, 16,986 cycles
- System (JASC): 4990 · APU Oil System
- Part: Packing
- Part number: 2226V88475
- Condition: Damaged
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT AFTER LANDING.( APU CAP IS DAMAGED, PLACED APU ON MDDR 111689 IAW B767 AMM 49-11-01A  CAT 'C' DUE 5-25-2019. MCC NOTIFIED AND STICKERS INSTALLED.   LP 1079143 - 3: APU OIL STS MSG. NO OIL REQUIRED DUE TO DMI# 111689. MCC NOTIFIED. DMI REMAINS OPEN.  LP 1079153 - M4: REMOVED AND REPLACED OIL FILLER CAP PACKING IAW AMM 49-27-00. NO LEAKS NOTED. THIS CLEARS DMI 111689. MCC NOTIFIED. )
